# SDR CA000110001

- Difficulty date: November 1, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369FF
- Aircraft time: 9,082 hours
- Engine: Allsn 250C30
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 369D25418
- Condition: Making Metal
- Location: Gearbox
- Part time: 1,372 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INPUT ALIGNMENT BEARING MAKING METAL. GEARBOX STRIPPED TO DETERMINE CAUSE OF PROBLEM.(CHIP LLTE IN FLIGHT)
